# SDR ASAA2013111896457

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 26,478 hours, 8,052 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Condition: Locked
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON MCDU MENU PAGE.  ACFT GROUNDED.  PERFORMED FIM 23-15, TASK 801, CYCLED CB IAW SAME.  IRIDIUM TRANSCEIVER WAS IN LOCKED-UP STATE, RETURNED TO NORMAL OPS AFTER CB CYCLE.  PERFORMED SATCOM OPS, REF MM 23-15-00-730-801, OPS NORMAL. GROUND VERIFICATION GOOD.
